Zur Theorie der endlichen continuirlichen Transformationsgruppen.

Alfred Loewy

Mathematische Annalen (1902)

  • Volume: 55, page 70-73
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Loewy, Alfred. "Zur Theorie der endlichen continuirlichen Transformationsgruppen.." Mathematische Annalen 55 (1902): 70-73. <http://eudml.org/doc/158025>.

author = {Loewy, Alfred},
journal = {Mathematische Annalen},
pages = {70-73},
title = {Zur Theorie der endlichen continuirlichen Transformationsgruppen.},
url = {http://eudml.org/doc/158025},
volume = {55},
year = {1902},

AU - Loewy, Alfred
TI - Zur Theorie der endlichen continuirlichen Transformationsgruppen.
JO - Mathematische Annalen
PY - 1902
VL - 55
SP - 70
EP - 73
UR - http://eudml.org/doc/158025
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.